# SDR WX0A073179

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 36,996 hours, 25,331 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL ABORTED AT 100 KIAS DUE TO NO AIRSPEED INDICATION ON CAPT IAS. FO INDICATED 100 KIAS. AUTO BRAKES DEPLOYED MAXIMUM BOT BRAKES. PEAK TEMPERATURE 340C OAT 27C / PERFORMED LEAK TEST OF PITOT STATIC SYSTEM ON BOTH CAPT AND FO SIDES NOTICED AIRSPEED SPLIT OF APPROX 35 KTS. PERFORMED FLUSHING OF TOTAL PRESSURE LINES ON CAPT SIDE IAW AMM 34-10-00 AND RE PERFORMED LEAK TEST OF BOTH CAPT AND FO SIDE WITHOUT AN AIRSPEED SPLIT IAW 34-13-00 PERFORMED INSPECTION OF BRAKE EMERGENCY APPLICATION IAW 05-50-00 NO DEFECTS NOTED"
